ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О функции Ляпунова полугрупп, порожденных нелинейными параболическими уравнениями высокого порядка

Акопян, Г. С. and Шахбагян, Р. Л. (1991) О функции Ляпунова полугрупп, порожденных нелинейными параболическими уравнениями высокого порядка. Հայաստանի ԳԱ Տեղեկագիր. Մաթեմատիկա, 26 (3). pp. 242-250. ISSN 00002-3043

[img]
Preview
PDF
Download (1095Kb) | Preview
    Item Type: Article
    Additional Information: Բարձր կարգի ոչ գծային պարաբոլական հավասարումներով ծնված կիսախմբերի Լյապունովի ֆունկցիայի մասին։ On the Lyapunov function of the semigroups, geberated by nonlinear parabolic equations of high order.
    Uncontrolled Keywords: Հակոբյան Գ. Ս., Շահբաղյան Ռ. Լ., Hakobian G. S., Shahbagian R. L.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Nov 2012 13:11
    Last Modified: 13 Feb 2013 10:10
    URI: http://mathematics.asj-oa.am/id/eprint/1072

    Actions (login required)

    View Item